# SDR UALA2009081802530

- Difficulty date: August 14, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 41,765 hours, 11,629 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284DF
- Part serial: 334
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG L GEN OFF DISPLAYED.  GEN OFF LIGHT ILLUMINATED.  OPERATED NORMAL AFTER RESET.  CREW COMMENTS: REPEAT GRIPE.  LEFT GEN CONTROL OFF LT ILLUMINATED ON CLIMB-OUT.  RESET NORMAL.  LEFT GEN TRIPPED SECOND TIME.  APU STARTED FL370.  BPCU SHOWED "OPEN PHASE TRIP" AND "GEN-FDR" MSGS.  REPLACED LEFT ENG GCU.  BPCU BITE TEST IS OKAY.  REPLACED LT IDG.  OPS CKS OKAY.  REPLACED NR 1 GENERATOR CONTROL BREAKER.  ALL CONNECTIONS SECURE WITH NO EVIDENCE OF ANY ARCING OR DISCOLORED LUGS AT CONNECTION POINTS.
